CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
Mandiedawn2017 Views: 16,059
Published: 4 years ago
 
This is a reply to # 1,028,230

Re: IUD removed...When do side effects go away?


Hi, I'm a 31 yr old mother of 3 I had the mirena put in once and my body rejected it. Then my dr advised me to try another one. So I did cause I'm not good at remembering pills. I had it in for 3weeks and had it removed today cause all the crazy side affects. Had muscle/joint pains all over comes and goes. Spotting the whole time, dizziness, headaches, tired all the time, weight gain, bloating, swelling, heart rate elevated, anxiety. Felt very uncomfortable and ill. My Dr didn't think it has anything to do with the IUD she told me to give it 6 months for it to take full affect and for all side affects to go away. I read online more before I choose to get it removed . I went in today and had it taken out. I hope to feel better in the near future. I have a 20 month old that I need my energy back for. I'm still breastfeeding as well, hope it doesn't do anything to him Dr said he will be fine. My breasts were sore the whole time with the IUD made it harder to continue feeding my son at night. Anyone have anything I can't try or that works to help feel better faster? Or just to get better in general. Feel horiable.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

10.063 sec, (1)